MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET YI; OXIMETER

MASIMO - 15750 ALTON PKWY RD SET YI; OXIMETER
Model Number 4054
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the investigation facility to allow for an analysis to be performed.If the product is received for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported: "faulty, intermittent light".No consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
Other, other text: a sensor was returned without the "do not discard" tag and evaluated.The sensor passed eeprom and visual inspection.During continuity testing, an open in cable on the emitter circuit at the bend relief area of sensor end was found.The sensor failed functional testing which resulted in the lab monitor to display an error message when connected with the sensor.The sensor led did not illuminate.
 
Event or Problem Description

Brand Name
RD SET YI
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
15750 alton pkwy
irvine, CA 92618
9498223661
MDR Report Key14738602
Report Number3019388613-2022-00137
Device Sequence Number5596018
Product Code DQA
UDI-Device Identifier00843997013079
UDI-Public00843997013079
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K180046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2022
Device Model Number4054
Device Catalogue Number4054
Device Lot Number21KQE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Supplement Date Received by Manufacturer07/13/2022
Initial Report FDA Received Date06/17/2022
Supplement Report FDA Received Date08/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown